MAUDE Adverse Event Report: ST. JUDE MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number A-TFSE-DD
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturing ref: 3005334138-2024-00010, 3005334138-2024-00011.During an atrial fibrillation procedure, when the tactiflex ablation catheter (lot: 9066884) was connected, the electric potentials were displayed properly, but the sensors was not recognized at all.The tactiflex ablation catheter was reconnected three times, and the catheter presets were reloaded, and recreated from the nominal, but with no resolution.The ensite x system was restarted two times, the amplifier and the display workstation were also restarted at the same time, but with no resolution.When the tactiflex ablation catheter (lot: 9066884) was replaced with a 2nd it (lot: 9096966), the se issue was resolved.The second tactiflex ablation catheter(lot: 9096966) was working properly at first.However, approximately 20 minutes later, the output control was activated even though the temperature was lower, around 38 degrees c, than the setting value of tempguard, 42 dgrees c.The output only increased to 30 watts rather than the set value, 50 watts.When the 2nd tactiflex ablation catheter (lot: 9096966) was replaced with a 3rd it (lot: 9096966), the output issue was resolved.The third tactiflex ablation catheter (lot: 9096966) was working properly at first.However, about 10 minutes later, the temperature control was activated at around 37 degrees c, and the output did not increase to the set value.The third tactiflex ablation catheter was replaced with a fourth (lot: 9096966) and the procedure was completed with no adverse consequences to the patient.The hospital discarded the reported catheters.
 
Additional Manufacturer Narrative
Additional information revealed the initial mdr for this event was reported under the incorrect mfr report # and manufacturing site.Corrected manufacturing site information has been provided in d3 and g1.The correct mfr number is 3008452825.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported recognition issue could not be conclusively determined.

Brand Name
TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica MN 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica MN 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18490428
Report Number3005334138-2024-00009
Device Sequence Number19749022
Product Code OAE
UDI-Device Identifier05415067034557
UDI-Public05415067034557
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P220013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberA-TFSE-DD
Device Lot Number9066884
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer01/10/2024
01/12/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date01/11/2024
01/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TACTIFLEX ABLATION CATHETER SE; TACTIFLEX ABLATION CATHETER SE
Patient SexUnknown